# SDR YENA201706040463

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 48,198 hours, 16,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 778069
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,319 hours, 2,952 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EPSU BATTERY FAULTED.  R & R THE BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
